# SDR REXA2015021900259

- Difficulty date: February 19, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514  LEFT SIDE WALL SEAT TRACK FS 784 - 847 HAS CORROSION.  REMOVED LT SIDE WALL SEAT TRACK AT FS 784 - 847 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A07.  TORQUE SN CV120.
